What’s wrong with my regimen??

I’ve been on this regimen for well over a month and I still haven’t noticed many results.
Although I must admit everything besides my T-Zone hasn’t had a real big zit for quite some time. There are still some hanging around but they are small compared to what I’d get earlier in the year.

Here’s what I do:
Internally
-Vitamin B-5 (10g/day)
-Mulitvitamin
-Fish Oil
-Vitamin B-50 complex
-Tetracycline

Topically
-BenzaClin (been using it for over a year now, with a 2 month break)
-B-5 Gel

Is there something I’m using that might be aggrivating my acne?
Any advice on what I should do? [/list]

Related Acne Archive Posts & Questions

2 thoughts on “What’s wrong with my regimen??

  1. Internally I dont think there could be any reason. It might be the external. Is your skin sensitive? Cause that Benzaclin I bet it contains propylene glycol and this is bad if you have sensitive skin. Besides that its too many antibiotics, just with the tetracycline alone. The B5 gel can be a cause again if you are like me sensitive to plant extracts. I myself cannt use any product that contains plant extracts, they all mess my skin bad. This because of the salicylates, Im allergic to salycilates topically and internally in any form as aspirin. Can your skin tolerate BP and salicylic acid? If it does you got for sure sensitive skin.

  2. I don’t use the B-5 gel too often, in fact I only put it on my forehead just to see what it will do alongside the Benzaclin.

    Is it true that after so long BP won’t have any affect on your skin? Think I should go try something else?

Comments are closed.